MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 5, LEFT

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 5, LEFT
Model Number 02-010-06-0250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during an initial tka, this (b)(6) y/o male patient¿s left femur fractured during impacting the femur trial.There was no delay and the patient was last known to be in stable condition following the event.There is no device to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision reported based upon review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the bone fracture cannot be conclusively determined; however, it is most likely is related to the patient¿s underlying condition.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CC FEMORAL SIZE 5, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10560595
Report Number1038671-2020-00541
Device Sequence Number2822418
Product Code JWH
UDI-Device Identifier10885862265685
UDI-Public10885862265685
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Model Number02-010-06-0250
Device Catalogue Number02-010-06-0250
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date12/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR